Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Occasional allergy on face, applied Flutivate cream. Safe for long-term use?

Hi I suffers from allergy on a on and off basis for abt 4 to 5 months in ayr specially during rainy season like from july to nov I need to use this flutivate cream. I apply it in a very small quantity over my face which is the most affected part of my allergy. But I apply it twice a week atleat for these 4 to 5 months just wanted to know is it safe as flutivate has steriods in it i hope in long run it will effect my body specially face
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query
Flutivate contains steroid for topical use in very low doses. This topical steroid will not cause any harm to you even after long term use because as it is topically used it has negligible systemic absorption, thus very less systemic side effects and steroid concentration in it is very loss to have any systemic effect.
Thank you.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor